MathSciNet Relay Station
MathSciNet bibliographic data
MR1974460 76B03 (35B40 35D05 35Q35 76B47 76D05)
Iftimie, D.; Lopes Filho, M. C.; Nussenzveig Lopes, H. J. Two dimensional incompressible ideal flow around a small obstacle. Comm. Partial Differential Equations 28 (2003), no. 1-2, 349–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement